# SDR DALA2023032902421

- Difficulty date: March 27, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 95,856 hours, 43,444 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 CRACK ON KEEL BEAM WEB BTW STA 1110 TO 1120 AND BL 0 AT INTERNAL STRUCTURE OF RH MLG WHEEL WELL. CORRECTIVE ACTION:SUMMARY OF NRC 00167. AREA WAS REPAIRED PER PRI 606535-14 REV.0. AND ER/A 606535-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. (2690638)
